# SDR UPS08851701

- Difficulty date: January 10, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3645897501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 HEAVY CORROSION INSIDE L33L AT STA 1414.  REPAIRED LONG 33L AT SAT 1414 IAW EO DC8-5320-28559-A AND EA 008-5320- 1-A1264.
